# SDR GTIA201402131167

- Difficulty date: February 13, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N618NK
- Make and model: Airbus A320-232
- Aircraft serial: 5458
- Aircraft time: 4,401 hours, 2,011 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS VOLUME KNOB MISSING ON MEGAPHONE.  INSTALLED NEW MEGAPHONE AT FWD F/A STATION IAW EMERGENCY EQUIPMENT LAYOUT.
